# SDR DALA2019062703886

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER STA Y=1053 AND LONG 30 AT AFT CARGO COMPARTMENT. NRC 00322: CORROSION LEVEL 2, STIFFENER STA Y=1053 AND LONG 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G AND DWG #9915561 REV. CG. (LP #1143074)
